# SDR AU971486

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech F33A
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 3411 · Pitot/Static System
- Part: Filter
- Part number: RA1JA7
- Condition: Cracked
- Location: Directional Gyro
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INLINE PRESSURE FILTER TO DIR GYRO CRACKED AND LEAKING.
